# SDR FDEA201406131425

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 26,510 hours, 14,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A57110622202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION BETWEEN CTR WING BOX & CRUCIFORM FITTING BETWEEN FRAME 40 - 44.  AT FRAMES & STIFFENERS INSPECTION FOUND CRACK SIGNAL AT FRAME 40 7.5 INCHES STIFFENER LT SIDE INBD FASTENER HOLE.
